# SDR AALA201810269004

- Difficulty date: October 5, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020200
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM AT FRAME 64, +Y765.  REPLACED THE FLOORBEAM IAW SRM 51-72-11, AND DRAWING D53472000.
